# SDR AWXA200700046

- Difficulty date: January 7, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- Engine: Ge CFM563B1
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Zone 500
- Component: Slat
- Component part number: 65C2660399A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - C-21 CHECK - NR 5916465, LT WING NR 3 SLAT WEDGE UPPER AND LOWER SURFACE DEBONDED, SS 50 -SS 80.  REPLACED LT WING NR 3 SLAT IAW AMM 27-81-00-5.
